Skip to Main Content

Bulletin of the American Mathematical Society

The Bulletin publishes expository articles on contemporary mathematical research, written in a way that gives insight to mathematicians who may not be experts in the particular topic. The Bulletin also publishes reviews of selected books in mathematics and short articles in the Mathematical Perspectives section, both by invitation only.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.84.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Higher Whitehead groups and stable homotopy
HTML articles powered by AMS MathViewer

by Jean-Louis Loday PDF
Bull. Amer. Math. Soc. 82 (1976), 134-136
  • Allen Hatcher and John Wagoner, Pseudo-isotopies of compact manifolds, Astérisque, No. 6, Société Mathématique de France, Paris, 1973. With English and French prefaces. MR 0353337
  • Jean-Louis Loday, Structure multiplicative en $K$-théorie algébrique, C. R. Acad. Sci. Paris Sér. A 279 (1974), 321–324 (French). MR 357548
  • Jean-Louis Loday, $K$-théorie algébrique et représentations de groupes, Université Louis Pasteur-Strasbourg I, Département de Mathématiques, Strasbourg, 1975 (French). Thèse présentée pour obtenir le grade de Docteur ès-sciences Mathématiques. MR 0420663
  • John Milnor, Introduction to algebraic $K$-theory, Annals of Mathematics Studies, No. 72, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1971. MR 0349811
  • Daniel Quillen, Cohomology of groups, Actes du Congrès International des Mathématiciens (Nice, 1970) Gauthier-Villars, Paris, 1971, pp. 47–51. MR 0488054
  • 6. F. Waldhausen, Algebraic K-theory of generalised free products (to appear).
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18F25, 55B20, 55E10
  • Retrieve articles in all journals with MSC (1970): 18F25, 55B20, 55E10
Additional Information
  • Journal: Bull. Amer. Math. Soc. 82 (1976), 134-136
  • MSC (1970): Primary 18F25, 55B20, 55E10
  • DOI:
  • MathSciNet review: 0393190